Products

Wellness

Indication
Cold & Flu

Pharmaceutical Form
film-coated tablets

•    Day round yellow  tablet contains:
                Paracetamol:  325 mg
                Pseudoephedrine:  30 mg
                Dexomethorphan: 4.5 mg
•    Night white oblong tablet contains:
                  Paracetamol: 500 mg
                  Pseudoephedrine: 30 mg
                  Diphenhydramine: 25 mg
1-Paracetamol:
Mechanism of action:
    •         The main mechanism proposed is the inhibition of cyclooxygenase (COX), and recent findings suggest that it is highly selective for COX-2
    •         Paracetamol has analgesic and antipyretic properties comparable to those of aspirin or other NSAIDs, its peripheral anti-inflammatory activity is usually limited by several factors, one of which is the high level of peroxides present in inflammatory lesions
2-Pseudoephedrine HCL:
    
Mechanism of action:
    •         Pseudoephedrine is a sympathomimetic amine. Its principal mechanism of action relies on its direct action on the adrenergic receptor system. The vasoconstriction that pseudoephedrine produces is believed to be principally an ?-adrenergic receptor response
    •         Pseudoephedrine acts on ?- and ?2-adrenergic receptors, to cause vasoconstriction and relaxation of smooth muscle in the bronchi, respectively
3- Dextromethorphan HBr:
Mechanism of action:
•         The primary use of  Dextromethorphan is as a cough suppressant, for the temporary relief of cough caused by minor throat and bronchial irritation (such as commonly accompanies the flu and common cold), as well as those resulting from inhaled particle irritants
4-Diphenhydramine HCL:

 Mechanism of action:
    •         Diphenhydramine is an inverse agonist of the histamine H1 receptor. It is a member of the ethanolamine class of antihistaminergic agents
    •         By reversing the effects of histamine on the capillaries, it can reduce the intensity of allergic symptoms
1-Paracetamol:
•         After oral administration it is rapidly absorbed by the GI tract; its volume of distribution is roughly 50 L
•          The concentration in serum after a typical dose of paracetamol usually peaks below 30 µg/ml, which equals 200 µmol/L
•          After 4 hours the concentration is usually less than 10µg/mL, which equals 66 µmol/L
•         Paracetamol is metabolised primarily in the liver, into toxic and non-toxic products
2-Pseudoephedrine HCL:
•         Partially metabolized in the liver
•         Renal elimination (55% to 75% as unchanged); acidic urine accelerates rate of excretion
•         Onset of action is 15-30 minutes
•         Reaches its peak within 30 to 60 minutes
•         Duration of action is 3 to 4 hours
3- Dextromethorphan HBr:
•         Following oral administration, dextromethorphan is rapidly absorbed from the gastrointestinal tract, where it enters the bloodstream and crosses the blood–brain barrier
•         At therapeutic doses, dextromethorphan acts centrally (meaning that it acts on the brain) as opposed to locally (on the respiratory tract)
•         Dextromethorphan is rapidly absorbed from the gastrointestinal tract and converted into the active metabolite Dextrorphan in the liver by the cytochrome P450 enzyme CYP2D6
•         Dextromethorphan is metabolized by first pass metabolism through hepatic portal vein
4-Diphenhydramine HCL:

•         Oral bioavailability of diphenhydramine is in the range of 40–60% and peak plasma concentration occurs about 2–3 hours after administration.
•         The primary route of metabolism is two successive demethylations of the tertiary amine.
•         The resulting primary amine is further oxidized to the carboxylic acid.
•          The half-life is as short as 8 hours in children to 17 hours in the elderly

Adults and Children over 12 years

One or two round tablet to be taken during the day

One or two oblong tablet to be taken at night.

Do not take the nighttime tablets during the day.

-Elderly

As for adults, (see Pharmacokinetics).

Children

         -Not recommended for children under 12 years of age.